Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

An example of application of the Nielsen theory to integro-differential equations


Authors: Jan Andres and Tomás Fürst
Journal: Proc. Amer. Math. Soc. 134 (2006), 1985-1993
MSC (2000): Primary 34C25, 47H10, 54H25
Published electronically: December 19, 2005
MathSciNet review: 2215767
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A new nontrivial example of an application of the Nielsen fixed-point theory is presented, this time, to integro-differential equations. The emphasis is on the parameter space so that no subdomain becomes invariant under the related solution (Hammerstein) operator. Thus, at least three (harmonic) periodic solutions are established to a planar integro-differential system.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 34C25, 47H10, 54H25

Retrieve articles in all journals with MSC (2000): 34C25, 47H10, 54H25


Additional Information

Jan Andres
Affiliation: Department of Mathematical Analysis, Faculty of Science, Palacký University, Tomkova 40, 779 00 Olomouc-Hejčín, Czech Republic
Email: andres@inf.upol.cz

Tomás Fürst
Affiliation: Department of Mathematical Analysis, Faculty of Science, Palacký University, Tomkova 40, 779 00 Olomouc-Hejčín, Czech Republic
Email: tomas.furst@seznam.cz

DOI: http://dx.doi.org/10.1090/S0002-9939-05-08213-4
PII: S 0002-9939(05)08213-4
Keywords: Nielsen number, lower estimate of fixed points, multiplicity results, integro-differential equations, nontrivial application.
Received by editor(s): January 18, 2005
Received by editor(s) in revised form: February 8, 2005
Published electronically: December 19, 2005
Additional Notes: This work was supported by the Council of Czech Government (MSM 6198959214).
Communicated by: Carmen C. Chicone
Article copyright: © Copyright 2005 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.